# SDR DALA2018122607415

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 62,817 hours, 25,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5007820) DURING EMERGENCY LIGHT CHECK, FOUND ALL EMERGENCY LIGHTS INOPERATIVE AT AFT LEFT DOOR. REMOVED AND REPLACED BATTERY PACK IN POWER SUPPLY FOR AFT LEFT ENTRY DOOR. ALL LIGHTS OPS CHECK GOOD.
